Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Mouth infection above teeth, white spots, loss of taste, lichen planus. Treatment?

Sir, I m suffering from mouth infection left plan above the teeth . I have little white spots with streching in veins and having feeling like some thing is happening .Also feels little treching with mild pain and taste less feeling some times .After eating taste become change .Also I have consulted with doctor , and he given the treatment of lichen planus . Please guide me .Please note that I m Also suffering from Polip with high inflamation .
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Lichen planus is a viral and it takes years and sometimes dont go no nerd to worry irt is harmless
You can take 2.5 mgm once weekly dose of methotrxrate apply kenacort localltab rhinitidine 150 mgm empty stomach
And take antiallergic if itching you can continue for long
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor